# SDR AALA20140423001

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 83,101 hours, 37,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIRECT CEILING EMERGENCY LIGHTS FROM ROWS 23 TO 27 INOPERATIVE.  REPLACED BATTERY MODULE B5-106.
